5 days before my 4th injection, I experienced increased lower back pain, deep pain in right thigh making it difficult to lift the leg and got pins and needles on one occasion down right leg (which I put down to maybe sitting too long on an uncushioned chair at a meeting) and changed sensation in right foot (which I dismisssd as probably to do with hand/foot symptoms from the Capecitabine). I was due for a bone scan anyway and so mentioned these symptoms - and was immediately confined to a bed for 7 hours and given steroids whilst bone scans and MRI done to eliminate spinal cord compression..... Fortunately, whilst tests indicated partial loss of power in right leg and altered sensation in right foot, the MRI scan showed it was not spinal cord compression. The bone scan did show more progression of mets in right thigh which was thought may have caused the sciatica-type symptoms but I am due to start Samarium soon (internal radiotherapy) to have ago at them.anyway so no further treatment was proposed. But - having surfed various sites (oh! oh!) for Denosumab side effects, I do find that sciatica-type symptoms are reported under the "less common" side effects so wonder if this episode was Denosumab-related. I also wonder if - being towards the end of the cycle, the effects of the last jab were simply wearing thin - something which I never experienced with a previous daily dose of Bondronat and so was unfamiliar with breakthrough bone pain. . Two days later and I fell down the second half of our stairs......I have no idea what happened - pure coincidence - or related to loss of power/sensation? Anyway - testament to the efficacy of these bone-strengthening drugs, nothing broke and I just have some impressive bruises..... . Anyway - all conjecture and will probably never know if Denosumab - but hopefully offering reassurance for anyone else experiencing same sort of symptoms!
... View more